Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Carleson measures and multipliers of Dirichlet-type spaces


Authors: Ron Kerman and Eric Sawyer
Journal: Trans. Amer. Math. Soc. 309 (1988), 87-98
MSC: Primary 30D55; Secondary 46E99
DOI: https://doi.org/10.1090/S0002-9947-1988-0957062-1
MathSciNet review: 957062
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A function $ \rho $ from $ [0,\,1]$ onto itself is a Dirichlet weight if it is increasing, $ \rho '' \leqslant 0$ and $ {\lim _{x \to 0 + }}x/\rho (x) = 0$. The corresponding Dirichlet-type space, $ {D_\rho }$, consists of those bounded holomorphic functions on $ U = \{ z \in {\mathbf{C}}:\,\vert z\vert < 1\} $ such that $ \vert f'(z){\vert^2}\rho (1 - \vert z\vert)$ is integrable with respect to Lebesgue measure on $ U$. We characterize in terms of a Carleson-type maximal operator the functions in the set of pointwise multipliers of $ {D_\rho }$, $ M({D_\rho }) = \{ g:\,U \to {\mathbf{C}}:gf \in {D_\rho },\forall f \in {D_\rho }\} $.


References [Enhancements On Off] (What's this?)

  • [1] A. Bonami and R. Johnson, Tent spaces based on the Lorentz spaces, Math. Nachr. 132 (1987), 81-99. MR 910045 (89g:46052)
  • [2] Y. Katznelson, An introduction to harmonic analysis, Wiley, New York, 1968. MR 0248482 (40:1734)
  • [3] R. Kerman and E. Sawyer, Weighted norm inequalities for potentials with applications to Schrodinger operators, Fourier transforms and Carleson measures, Bull. Amer. Math. Soc. (N.S.) 12 (1985), 112-116. MR 766965 (86m:35126)
  • [4] -, The trace inequality and eigenvalue estimates for Schrodinger operators, Ann. Inst. Fourier (Grenoble) 36 (1986), 207-228. MR 867921 (88b:35150)
  • [5] V. G. Maz'ya and T. O. Shaposhnikova, Theory of multipliers in spaces of differentiable functions, Pitman, 1985.
  • [6] A. Nagel, W. Rudin, and J. H. Shapiro, Tangential boundary benaviour of function in Dirichlet-type spaces, Ann. of Math. (2) 116 (1982), 331-360. MR 672838 (84a:31002)
  • [7] E. Sawyer, A characterization of a two-weight norm inequality for maximal operators, Studia Math. 75 (1982), 1-11. MR 676801 (84i:42032)
  • [8] D. A. Stegenga, Multipliers of the Dirichlet space, Illinois J. Math. 24 (1980), 113-139. MR 550655 (81a:30027)
  • [9] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. MR 0290095 (44:7280)
  • [10] G. D. Taylor, Multipliers on $ {D_\alpha }$, Trans. Amer. Math. Soc. 123 (1966), 229-240. MR 0206696 (34:6514)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D55, 46E99

Retrieve articles in all journals with MSC: 30D55, 46E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0957062-1
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society